# SDR ZZDA2008153

- Difficulty date: August 23, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5248 · Tail Cone Doors
- Part: Spring
- Part number: 49344691
- Condition: Missing
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1EA TAIL CONE RELEASE MECHANISM TENSION SPRING MISSING.  INSTALLED 1EA TAIL CONE MECHANISM TENSION SPRING PER EA 17-53-01195IR.
